Authors: Todorčević, Stevo 
Title: Embedding function spaces into l∞/c0
Journal: Journal of Mathematical Analysis and Applications
Volume: 384
Issue: 2
First page: 246
Last page: 251
Issue Date: 15-Dec-2011
Rank: M21
ISSN: 0022-247X
DOI: 10.1016/j.jmaa.2011.05.045
Abstract: 
We show that if the space l∞/c0 contains an isometric copy of every function space over a first countable compactum or every function space over a Corson compactum of weight not exceeding the continuum then every subset of R2 belongs to the Σ-field generated by sets of the form A1×A2. We prove a similar result about isomorphic rather than isometric embeddings into l∞/c0 in terms of the Σ-field of subsets of Rk generated by sets of the form A1×...×Ak for other positive integers k.
Keywords: Function spaces | Universal spaces
Publisher: Elsevier

Show full item record

SCOPUSTM   
Citations

7
checked on Jan 29, 2023

Page view(s)

22
checked on Jan 30, 2023

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.